Call us anytime

08045811738

Fexofenadine Hydrochloride Tablets Fexofenadine Hydrochloride Tablets Fexofenadine Hydrochloride Tablets Fexofenadine Hydrochloride Tablets
Fexofenadine Hydrochloride Tablets
Fexofenadine Hydrochloride Tablets Fexofenadine Hydrochloride Tablets Fexofenadine Hydrochloride Tablets

Fexofenadine Hydrochloride Tablets

5 USD ($)/Pack

Product Details:

  • Drug Type General Medicines
  • Ingredients Fexofenadine 180mg
  • Physical Form Tablets
  • Function Other
  • Recommended For Treatment of Sneezing and runny nose due to allergies and Allergic conditions
  • Dosage As Suggested by Doctor
  • Dosage Guidelines As Suggested
  • Click to View more
X

Fexofenadine Hydrochloride Tablets Price And Quantity

  • 5 USD ($)/Pack
  • 100 Pack

Fexofenadine Hydrochloride Tablets Product Specifications

  • Store below 30C
  • Fexofenadine 180mg
  • As Suggested
  • Treatment of Sneezing and runny nose due to allergies and Allergic conditions
  • Other
  • Tablets
  • General Medicines
  • 10 Tablets Pieces
  • As Suggested by Doctor

Fexofenadine Hydrochloride Tablets Trade Information

  • Telegraphic Transfer (T/T)
  • 1000 Pack Per Week
  • 15 Days
  • As Per Importer's Requirement
  • Australia Central America South America Western Europe Middle East Africa Asia Eastern Europe North America
  • All India

Product Description

Allegra 180mg Tablet is an anti-allergy medicine used in the treatment of allergic symptoms such as runny nose, congestion or stuffiness, sneezing, itching, swelling, and watery eyes. It also helps treat skin allergies with itching, redness, or swelling.

Allegra 180mg Tablet may be taken with or without food, in the dose and duration as advised by the doctor. The dose you are given will depend on your condition and how you respond to the medicine. You should keep taking Allegra 180mg Tablet for as long as your doctor recommends. Do not stop taking it without consulting your doctor.

The most common side effects of Allegra 180mg Tablet are headache, drowsiness, dizziness, and nausea. Most of these are temporary and usually resolve with time. Please consult your doctor if any of these side effects do not resolve or persist for a longer duration.

Do not self-medicate or recommend your medicine to another person even if you see the similarity in symptoms. Consult your doctor to get the most benefit. Inform your doctor if you are suffering from any problems related to the kidneys, liver, or heart. Pregnant and breastfeeding mothers should not take this medicine without consulting a doctor.
Enter Buying Requirement Details
Email Id
Mobile number

Other Products in 'Allergy Medications' category



Back to top